# SDR TSAA9972364

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 46,624 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT 112 - OGG-KOA - LOUD 'BANG' WITH HIGHT EGT ON NR 2, 650 PLUS.  SHUT DOWN ENGINE.  EMERGENCY DECLARED.  RETURNED TO OGG.  NORMAL LANDING.  REMOVED AND REPLACED NR 2 ENGINE ASY IAW FORMS M-211, M-212, M-213, M-214, AND M-215.  AIRCRAFT RETURNED TO SERVICE.  (M)
